Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 101, Number 3

All articles in this issue are freely accessible.

Two notes on imbedded prime divisors
L. J. Ratliff.
Proc. Amer. Math. Soc. 101 (1987), 395-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908637
$p$-adic continued fractions of Liouville type
Vichian Laohakosol and Patchara Ubolsri.
Proc. Amer. Math. Soc. 101 (1987), 403-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908638
The occurrence problem for mapping class groups
John Stillwell.
Proc. Amer. Math. Soc. 101 (1987), 411-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908639
On the quadratic subfield of a $Z_{2}$-extension of an imaginary quadratic number field
Akira Endô.
Proc. Amer. Math. Soc. 101 (1987), 417-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908640
Nonisomorphic algebraic structures on smooth manifolds
J. Bochnak and W. Kucharz.
Proc. Amer. Math. Soc. 101 (1987), 424-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908641
Finitely many primitive positive clones
S. Burris and R. Willard.
Proc. Amer. Math. Soc. 101 (1987), 427-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908642
Unramified Whittaker functions on the metaplectic group
Yuval Z. Flicker.
Proc. Amer. Math. Soc. 101 (1987), 431-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908643
A simple proof of Jacobi’s four-square theorem
M. D. Hirschhorn.
Proc. Amer. Math. Soc. 101 (1987), 436-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908644
Lower bounds for class numbers of real quadratic and biquadratic fields
R. A. Mollin.
Proc. Amer. Math. Soc. 101 (1987), 439-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908645
On positive solutions of semilinear elliptic equations
E. N. Dancer and Klaus Schmitt.
Proc. Amer. Math. Soc. 101 (1987), 445-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908646
A necessary and sufficient condition for $w^{*}$-bounded sets to be strongly bounded
Carlos Bosch and Jan Kucera.
Proc. Amer. Math. Soc. 101 (1987), 453-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908647
Perturbations of the unilateral shift and transitive operator algebras
Mohamad A. Ansari.
Proc. Amer. Math. Soc. 101 (1987), 455-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908648
A note on multiplicatively prime ideals of operators
Pei-Kee Lin.
Proc. Amer. Math. Soc. 101 (1987), 462-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908649
On $L_{1}$-contraction for systems of conservation laws
Jorge G. S. Patiño.
Proc. Amer. Math. Soc. 101 (1987), 465-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908650
Unramified double coverings of hyperelliptic surfaces. II
H. M. Farkas.
Proc. Amer. Math. Soc. 101 (1987), 470-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908651
Symmetry and uniform approximation by analytic functions
Dmitry Khavinson.
Proc. Amer. Math. Soc. 101 (1987), 475-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908652
Stability and skew-product flows
Jirō Egawa.
Proc. Amer. Math. Soc. 101 (1987), 484-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908653
Reverse Hölder inequalities for spherical harmonics
Javier Duoandikoetxea.
Proc. Amer. Math. Soc. 101 (1987), 487-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908654
On the Orlicz-Pettis property in nonlocally convex $F$-spaces
M. Nawrocki.
Proc. Amer. Math. Soc. 101 (1987), 492-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908655
Some new multipliers of Fourier series
Martin Buntinas.
Proc. Amer. Math. Soc. 101 (1987), 497-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908656
Doubly-periodic solutions of a forced semilinear wave equation
M. Arias, P. Martínez-Amores and R. Ortega.
Proc. Amer. Math. Soc. 101 (1987), 503-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908657
Small perturbations and the eigenvalues of the Laplacian on large bounded domains
Werner Kirsch.
Proc. Amer. Math. Soc. 101 (1987), 509-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908658
Normal filters generated by a family of sets
Carlos Augusto Di Prisco and Carlos Enrique Uzcategui.
Proc. Amer. Math. Soc. 101 (1987), 513-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908659
Corrigendum to: “Partitions and diamond” [Proc. Amer. Math. Soc. 97 (1986), no. 1, 133–135; MR0831401 (87e:03111)]
Pierre Matet.
Proc. Amer. Math. Soc. 101 (1987), 519-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908660
On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution
Daniel Charles Weiner.
Proc. Amer. Math. Soc. 101 (1987), 521-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908661
Note on a paper of J. L. Palacios: “A correction note on: ‘Generalized Hewitt-Savage theorems for strictly stationary processes’ [Proc. Amer. Math. Soc. 63 (1977), no. 2, 313–316; MR0501304 (58 #18695)] by Isaac” [ibid. 88 (1983), no. 1, 138–140; MR0691294 (86a:60054)]
Richard Isaac.
Proc. Amer. Math. Soc. 101 (1987), 529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908662
Nonexistence of equivariant degree one maps
Janey Antonio Daccach.
Proc. Amer. Math. Soc. 101 (1987), 530-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908663
Continuously homogeneous continua and their arc components
Janusz R. Prajs.
Proc. Amer. Math. Soc. 101 (1987), 533-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908664
Homoclinic intersections and indecomposability
Marcy Barge.
Proc. Amer. Math. Soc. 101 (1987), 541-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908665
Lindelöf property in function spaces and a related selection theorem
Witold Marciszewski.
Proc. Amer. Math. Soc. 101 (1987), 545-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908666
Another view of metrizability
H. H. Hung.
Proc. Amer. Math. Soc. 101 (1987), 551-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908667
On $3$-manifolds having surface bundles as branched coverings
José María Montesinos.
Proc. Amer. Math. Soc. 101 (1987), 555-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908668
The simplicial bundle of a CW fibration
Donald W. Barnes.
Proc. Amer. Math. Soc. 101 (1987), 559-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908669
Maps which preserve graphs
Van C. Nall.
Proc. Amer. Math. Soc. 101 (1987), 563-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908670
Ultrametrically injective spaces
José M. Bayod and J. Martínez-Maurica.
Proc. Amer. Math. Soc. 101 (1987), 571-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908671
Products of a compact space and a metric space
Yukinobu Yajima.
Proc. Amer. Math. Soc. 101 (1987), 577-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908672
The preparation theorem for composite functions
Adam Kowalczyk.
Proc. Amer. Math. Soc. 101 (1987), 582-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 908673